Found 10 Documents (Results 1–10)

Analytic curves in algebraic varieties over number fields. (English) Zbl 1201.14016

Tschinkel, Yuri (ed.) et al., Algebra, arithmetic, and geometry. In honor of Yu. I. Manin on the occasion of his 70th birthday. Vol. I. Boston, MA: Birkhäuser (ISBN 978-0-8176-4744-5/hbk; 978-0-8176-4745-2/ebook). Progress in Mathematics 269, 69-124 (2009).
MSC:  14G22 31A15 14B20
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field